# SDR 96ZZZX2363

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90761
- Make and model: Bolkms BO105C
- Aircraft serial: S160
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Nr 9
- Part number: 10520501077
- Condition: Cracked
- Location: Side Panel Rt
- Part time: 14,557 hours
- Component: 10520001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200-HOUR INSPECTION, FOUND RT FRAME NR 9 CRACKED.  THE NR 9 FRAME IS STRUCTURAL SUPPORT FOR THE TRANSMISSION MOUNT.
